Journal article icon

Journal article

Optimal homotopy analysis and control of error for implicitly defined fully nonlinear differential equations

Abstract:

Implicitly defined fully nonlinear differential equations can admit solutions which have only finitely many derivatives, making their solution via analytical or numerical techniques challenging. We apply the optimal homotopy analysis method (OHAM) to the solution of implicitly defined ordinary differential equations, obtaining solutions with low error after few iterations or even one iteration of the method. This is particularly true in cases where an auxiliary nonlinear operator was employed...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1007/s11075-018-0540-0

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0002-8506-3961
Publisher:
Springer
Journal:
Numerical Algorithms More from this journal
Volume:
81
Issue:
1
Pages:
181-196
Publication date:
2018-05-21
Acceptance date:
2018-05-01
DOI:
EISSN:
1572-9265
ISSN:
1017-1398
Keywords:
Pubs id:
pubs:856859
UUID:
uuid:ce784f5b-4d68-41c4-b076-e6aef8a8935f
Local pid:
pubs:856859
Source identifiers:
856859
Deposit date:
2018-07-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP